# SDR CA970311058

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 206062627003
- Condition: Surging
- Location: Eng N1
- Part time: 2,276 hours
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE RPM INDICATOR SURGING 10-15 PERCENT. N1 TACH GENERATOR REMOVED, FOUND WIRE CHAFED (TO GROUND) UNDER ELECTRICAL CONNECTOR CAP.
